# SDR AALA20101201TUL01

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 29,990 hours, 12,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611013
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD EDGE HAS DENT 30 INCHES FROM BOTTOM.  REMOVED AND REPLACED OUTER DOOR SKIN WITH NEW SKIN PER ESO 60650.
